On the order of magnitude of the partial sums of rearranged Fourier series of square integrable functions

Móricz, Ferenc: On the order of magnitude of the partial sums of rearranged Fourier series of square integrable functions. Acta scientiarum mathematicarum, (28) 1-2. pp. 155-167. (1967)

[img] Cikk, tanulmány, mű
math_028_fasc_001_002_155-167.pdf

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1967
Volume: 28
Number: 1-2
Page Range: pp. 155-167
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Fourier Jean Baptiste Joseph, Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr.: 167. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:13
Last Modified: 2019. Sep. 20. 14:29
URI: http://acta.bibl.u-szeged.hu/id/eprint/14146

Actions (login required)

View Item View Item